Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 3689069, 7 pages
Research Article

Contractibility of Fixed Point Sets of Mean-Type Mappings

Department of Mathematics and Computer Science, Faculty of Science, Chulalongkorn University, Bangkok 10330, Thailand

Correspondence should be addressed to P. Chaoha;

Received 23 July 2017; Accepted 2 November 2017; Published 31 December 2017

Academic Editor: Ngai-Ching Wong

Copyright © 2017 S. Iampiboonvatana and P. Chaoha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Iampiboonvatana and P. Chaoha, “Contractibility of Fixed Point Sets of Mean-Type Mappings,” Abstract and Applied Analysis, vol. 2017, Article ID 3689069, 7 pages, 2017.